Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

4 year old, fever, strep throat, vomiting, nose bleeds. Recurrence of pneumonia?

My four year old had a fever of 103.3 yesterday and we took her to the hospital and they said she has strep throat . They prescribed her different meds and I gave them to her last night and she threw them up right away. I gave them to her today and she threw them up right away and her nose starting pouring blood which she has never done before. She has had pneumonia twice before and I was wondering if maybe she might have it again?
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Neonatology 's  Response
I am sorry about your child.The medicines have to go in for them to
work against the streptococci in the throat.Again throat infection itself may be the reason for vomiting.In view of inability to retain medicines and the nose bleeds you have to go to ER and reassess the child- may be he will need admission.All the best
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor